Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Closure-preserving families and metacompactness


Authors: Henry Potoczny and Heikki Junnila
Journal: Proc. Amer. Math. Soc. 53 (1975), 523-529
MSC: Primary 54D20
DOI: https://doi.org/10.1090/S0002-9939-1975-0388337-1
MathSciNet review: 0388337
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is the purpose of this paper to show that if a space $ X$ admits a closure-preserving cover of compact, closed sets, then $ X$ is metacompact. This paper also provides a characterization of those closure-preserving covers of compact sets admitted by $ \sigma $-compact spaces.


References [Enhancements On Off] (What's this?)

  • [1] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 33 #1824. MR 0193606 (33:1824)
  • [2] H. Potoczny, A nonparacompact space which admits a closure-preserving cover of compact sets, Proc. Amer. Math. Soc. 32 (1972), 309-311. MR 44 #5923. MR 0288727 (44:5923)
  • [3] -, Closure-preserving families of compact sets, General Topology and Appl. 3 (1973), 243-248. MR 48 #1166. MR 0322805 (48:1166)
  • [4] -, Closure-preserving families of finite sets. Fund Math. (in press).
  • [5] H. Tamano, A characterization of paracompactness, Fund. Math. 72 (1971), 189-201. MR 45 #5956. MR 0296897 (45:5956)
  • [6] R. Telgarsky, Concerning two covering properties, Proc. Japan Academy (in press).
  • [7] -, Closure-preserving covers. Fund. Math. 85 (1974), 165-175. MR 0350696 (50:3188)
  • [8] J. M. Worrell, Jr. and H. H. Wicke, Characterizations of developable topological spaces, Canad. J. Math. 17 (1965), 820-830. MR 32 #427. MR 0182945 (32:427)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20

Retrieve articles in all journals with MSC: 54D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0388337-1
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society